# SDR SWAA2023112815810

- Difficulty date: October 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE INBOARD AUXILIARY SLAT TRACK ON SLAT1 AT LT WING 2023-661534<[01] REMOVED AND REPLACED ANGLE INBOARD AUXILIARY TRACK ON SLAT 1 AT LT WING IAW B737-700 CMM 57-43-01 STEP 2C(10) PAGE 702 FIG. 701. TOOL USED: CALIPER; PN: 500-196-30; SN: A22348307; DUE DATE: 23-AUG-24; THICKNESS GAGE; PN: 17-1803; SN: AE-407089; DUE DATE: 02-MAY-24.;[02] REMOVED AND REPLACED ANGLE INBOARD AUXILIARY TRACK ON SLAT 1 AT LT WING IAW B737-700 CMM 57-43-01 STEP 2C(10) PAGE 702 FIG. 701. TOOL USED: CALIPER; PN: 500-196-30; SN: A22348307; DUE DATE: 23-AUG-24; THICKNESS GAGE; PN: 17-1803; SN: AE-407089; DUE DATE: 02-MAY-24..JOB COMPLETED.
